# SDR DALA1228760929

- Difficulty date: April 21, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 61,876 hours, 47,019 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Mechanism
- Condition: Out Of Limits
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FAILED STEP 7 OF THE TAILCONE RELEASE SYSTEM OPERATIONAL CHECK.  THE RELEASE MECHANISM CAM EXCEEDED THE ALLOWABLE TORQUE LIMIT.  THE SYSTEM WAS CLEANED, LUBRICATED, AND THE SPRING TENSION ADJUSTED PER MANUAL.  THE RII STEPS WERE COMPLETED AND SIGNED OFF.
